Please note that LibreCat no longer supports Internet Explorer versions 8 or 9 (or earlier).
We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.
4 Publications
2021 | Conference Paper | LibreCat-ID: 29868
Jiménez, F., and Sina Ober-Blöbaum. “Fractional Damping Through Restricted Calculus of Variations.” In Nichtlineare Sci 31, Vol. 46. J Nonlinear Sci , 2021.
LibreCat
2020 | Conference Paper | LibreCat-ID: 29424
Cresson, J. , F. Jiménez, and Sina Ober-Blöbaum. “Modelling of the Convection-Diffusion Equation through Fractional Restricted Calculus of Variations.” In 24th International Symposium on Mathematical Theory of Networks and Systems, 2020.
LibreCat
2018 | Conference Paper | LibreCat-ID: 29425
Jiménez, F., and Sina Ober-Blöbaum. “Necessary Optimality Conditions for Optimally Controlled Dissipative Mechanical Systems Modelled through Fractional Derivatives.” In 6th European Conference on Computational Mechanics, 2018.
LibreCat
2018 | Conference Paper | LibreCat-ID: 29427
Jiménez, F., and Sina Ober-Blöbaum. “A Fractional Variational Approach for Modelling Dissipative Mechanical Systems Continuous and Discrete Settings.” In 6th IFAC Workshop on Lagrangian and Hamiltonian Methods for Nonlinear Control LHMNC 2018, edited by IFAC-PapersOnLine, 51(3):50–55, 2018.
LibreCat